My doctor said just a few days or mabe a week. Now what do I do!
Hi, I haven't got an answer for you, but would be interested in the answer when you get one. The only thing I could say is you really need to call back and let the Dr who gave you the Botox know what is happening to you, and it might be a good idea to maybe get a second opinion but this is just my advice I am not a Dr. Was this the first time you had the Botox. Did the Dr say this would happen to you, this must be horrible for you. I just had my second lot of Botox on Friday for Migraines, good luck to you. I am sure others will answer you soon, Liz.
- Botox Information for Consumers
- Botox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Botox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2013 • 2 answers
Posted 1 Feb 2013 • 1 answer
Posted 26 Feb 2013 • 3 answers
Posted 10 Nov 2014 • 2 answers
Posted 12 Sep 2016 • 1 answerFAQ by Drugs.com